# SDR UIEA2019070504684

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,610 hours, 17,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987503
- Part serial: P479C
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP EICAS MSG AND AUTO SHUT DOWN( REMOVED AND REPLACED LEFT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-12 OPS CHECK GOOD  )
